# SDR SWAA2021080487615

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 312 ABOVE FWD ENTRY DOOR UPPER SILL WEB. ; / [01] ET INSPECTED CRACK IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK AND MARKED ENDS.  CAL ID ATS1465 N600; [02] REMOVED CRACK ON FRAME STA 312 ABOVE FWD ENTRY DOOR UPPER SILL WEB. AREA REMOVED WAS .300' BY 1' JUST ABOVE STR 6L PER SRM 51-10-02-0G-0.; [03] VERIFIED REMOVAL OF CRACK ON FRAME STA 312 ABOVE FWD ENTRY DOOR UPPER SILL WEB PER SRM 51-10-02-0G-0; [04] ET INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; VERIFIED CRACK AND MARKED ENDS.   CAL ID ATS1465 N600; [05] EDIT ITEM 4: REMOVE 'VERIFIED CRACK AND MARKED ENDS'; CUT OUT IS CRACK FREE.; [06] REMOVED CRACK ON FRAME STA 312 ABOVE FWD ENTRY DOOR UPPER SILL WEB. AREA REMOVED WAS .300' BY .300' JUST ABOVE STR 6L PER SRM 51-10-02-0G-0; [10] COMPLETED PER EA 21-153-1861; [11] VERIFIED CORRECTIVE ACTION #10
